Représentations p-adiques ordinaires de 𝐆𝐋 2 (𝐐 p ) et compatibilité local-global
Représentations p-adiques de groupes p-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), p. 255-315
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2010__331__255_0,
     author = {Breuil, Christophe and Emerton, Matthew},
     title = {Repr\'esentations $p$-adiques ordinaires de $\mathbf{GL}\_2 (\mathbf{Q}\_p)$ et compatibilit\'e local-global},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques III : m\'ethodes globales et g\'eom\'etriques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {331},
     year = {2010},
     pages = {255-315},
     zbl = {1251.11043},
     mrnumber = {2667890},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2010__331__255_0}
}
Breuil, Christophe; Emerton, Matthew. Représentations $p$-adiques ordinaires de $\mathbf{GL}_2 (\mathbf{Q}_p)$ et compatibilité local-global, in Représentations $p$-adiques de groupes $p$-adiques III : méthodes globales et géométriques, Astérisque, no. 331 (2010), pp. 255-315. http://www.numdam.org/item/AST_2010__331__255_0/

[1] Y. Amice & J. Vélu - Distributions p-adiques associées aux séries de Hecke, Astérisque 24-25 (1975), p. 119-131. | Numdam | MR 376534 | Zbl 0332.14010

[2] F. Baldassarri & B. Chiarellotto - Algebraic versus rigid cohomology with logarithmic coefficients, in Barsotti Symposium in Algebraic Geometry (Abano Terme, 1991), Perspect. Math., vol. 15, Academic Press, 1994, p. 11-50. | Article | MR 1307391 | Zbl 0833.14010

[3] L. Berger & C. Breuil - Sur quelques représentations potentiellement cristallines de GL 2 (𝐐 p ), Astérisque 330 (2010), p. 155-211. | Numdam | MR 2642406 | Zbl 1243.11063

[4] L. Berger & C. Breuil - Towards a p-adic langlands programme, cours au C.M.S. de Hangzhou (2004) http://www.ihes.fr/~breuil/publications.html.

[5] P. Berthelot - Cohomologie rigide et cohomologie rigide à support propre. Première partie, http://www.maths.univ-rennesl.fr/~berthelo/.

[6] N. Bourbaki - Topological vector spaces. Chapters 1-5, Elements of Mathematics (Berlin), Springer, 1987. | MR 910295 | Zbl 1106.46003 | Zbl 0622.46001

[7] C. Breuil - Sur quelques representations modulaires et p-adiques de 𝐆𝐋 2 (𝐐 p ). II, J. Inst. Math. Jussieu 2 (2003), p. 23-58. | Article | MR 1955206 | Zbl 1165.11319

[8] C. Breuil - Invariant et série spéciale p-adique, Ann. Sci. École Norm. Sup. 37 (2004), p. 559-610. | Article | MR 2097893 | Zbl 1166.11331

[9] C. Breuil - Série spéciale p-adique et cohomologie étale complétée, ce volume. | Numdam | Zbl 1246.11106

[10] K. Buzzard & F. Calegari - Slopes of overconvergent 2-adic modular forms, Compos. Math. 141 (2005), p. 591-604. | Article | MR 2135279 | Zbl 1192.11037

[11] K. Buzzard & R. Taylor - Companion forms and weight one forms, Ann. of Math. 149 (1999), p. 905-919. | Article | MR 1709306 | Zbl 0965.11019

[12] R. F. Coleman - A p-adic Shimura isomorphism and p-adic periods of modular forms, in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc. 1994, p. 21-51. | Article | MR 1279600 | Zbl 0838.11033

[13] R. F. Coleman - Classical and overconvergent modular forms, Invent. Math. 124 (1996), p. 215-241. | Article | MR 1369416 | Zbl 0851.11030

[14] R. F. Coleman - Classical and overconvergent modular forms of higher level, J. Théor. Nombres Bordeaux 9 (1997), p. 395-403. | Article | Numdam | MR 1617406 | Zbl 0942.11025

[15] R. F. Coleman - p-adic Banach spaces and families of modular forms, Invent. Math. 127 (1997), p. 417-479. | Article | MR 1431135 | Zbl 0918.11026

[16] R. F. Coleman & A. Iovita - Hidden structures on semi-stable curves, ce volume. | Numdam | Zbl 1251.11047

[17] R. F. Coleman & B. Mazur - The eigencurve, in Galois representations in arithmetic algebraic geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge Univ. Press, 1998, p. 1-113. | MR 1696469 | Zbl 0932.11030

[18] P. Colmez - Une correspondance de Langlands p-adique pour les représentations semi-stables de dimension 2, prépublication, 2004.

[19] P. Colmez - La série principale unitaire de 𝐆𝐋 2 (𝐐 p ), Astérisque 330 (2010), p. 213-262. | Numdam | MR 2642407 | Zbl 1242.11095

[20] P. Deligne - Formes modulaires et représentations de GL(2), in Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, 1973, p. 55-105. Lecture Notes in Math., Vol. 349. | Article | MR 347738 | Zbl 0271.10032

[21] M. Emerton - p-adic L-functions and unitary completions of representations of p-adic reductive groups, Duke Math. J. 130 (2005), p. 353-392. | MR 2181093 | Zbl 1092.11024

[22] M. Emerton - Jacquet modules of locally analytic representations of p-adic reductive groups. I. Construction and first properties, Ann. Sci. École Norm. Sup. 39 (2006), p. 775-839. | Article | MR 2292633 | Zbl 1117.22008

[23] M. Emerton - A local-global compatibility conjecture in the p-adic Langlands programme for 𝐆𝐋 2/ , Pure Appl. Math. Q. 2 (2006), p. 279-393. | Article | MR 2251474 | Zbl 1254.11106

[24] M. Emerton - On the interpolation of systems of eigenvalues attached to automorphic Hecke eigenforms, Invent. Math. 164 (2006), p. 1-84. | Article | MR 2207783 | Zbl 1090.22008

[25] M. Emerton - Jacquet modules of locally analytic representations of p-adic reductive groups II. The relation to parabolic induction, à paraître dans J. Institut Math. Jussieu.

[26] M. Emerton - Locally analytic vectors in representations of locally p-adic analytic groups, à paraître dans Memoirs of the AMS.

[27] G. Faltings - Crystalline cohomology of semistable curve-the 𝐐 p -theory, J. Algebraic Geom. 6 (1997), p. 1-18. | MR 1486990 | Zbl 0883.14007

[28] G. Faltings - Almost étale extensions, Astérisque 279 (2002), p. 185-270. | Numdam | MR 1922831 | Zbl 1027.14011

[29] G. Faltings & B. W. Jordan - Crystalline cohomology and GL(2,𝐐), Israel J. Math. 90 (1995), p. 1-66. | Article | MR 1336315 | Zbl 0854.14010

[30] E. Ghate - Ordinary forms and their local Galois representations, à paraître dans les Actes de la conférence à Hyderabad 2003. | Zbl 1085.11029

[31] E. Ghate & A. Mézard - Filtered modules attached to modular forms, prépublication, 2006.

[32] F. Q. Gouvêa - Arithmetic of p-adic modular forms, Lecture Notes in Math., vol. 1304, Springer, 1988. | MR 1027593 | Zbl 0641.10024

[33] B. H. Gross - A tameness criterion for Galois representations associated to modular forms (mod p), Duke Math. J. 61 (1990), p. 445-517. | Article | MR 1074305 | Zbl 0743.11030

[34] H. Hida - Galois representations into GL 2 (𝐙 p X) attached to ordinary cusp forms, Invent. Math. 85 (1986), p. 545-613. | Article | MR 848685 | Zbl 0612.10021

[35] N. M. Katz - p-adic properties of modular schemes and modular forms, in Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Springer, 1973, p. 69-190. Lecture Notes in Mathematics, Vol. 350. | Article | MR 447119 | Zbl 0271.10033

[36] N. M. Katz & B. Mazur - Arithmetic moduli of elliptic curves, Annals of Math. Studies, vol. 108, Princeton Univ. Press, 1985. | MR 772569 | Zbl 0576.14026

[37] M. Kurihara - A tameness criterion, in Volume à la mémoire d'O. Hyodo, université de Tokyo, 1993, p. 27-36.

[38] B. Mazur - Modular curves and the Eisenstein ideal, Publ. Math. I.H.É.S. 47 (1977), p. 33-186. | Article | Numdam | MR 488287 | Zbl 0394.14008

[39] K. A. Ribet - Galois representations attached to eigenforms with Nebentypus, in Modular functions of one variable, V (Proc. Second Internat. Conf, Univ. Bonn, Bonn, 1976), Springer, 1977, p. 17-51. Lecture Notes in Math., Vol. 601. | MR 453647 | Zbl 0363.10015

[40] T. Saito - Modular forms and p-adic Hodge theory, Invent. Math. 129 (1997), p. 607-620. | Article | MR 1465337 | Zbl 0877.11034

[41] W. H. Schikhof - Non-Archimedean calculus, Lecture notes, vol. 7812, Katholieke Universiteit Mathematisch Instituut, 1978. | MR 522166 | Zbl 0463.26007

[42] W. H. Schikhof - Ultrametric calculus, Cambridge Studies in Advanced Math., vol. 4, Cambridge Univ. Press, 1984. | MR 791759 | Zbl 0553.26006

[43] P. Schneider & J. Teitelbaum - Banach space representations and Iwasawa theory, Israel J. Math. 127 (2002), p. 359-380. | Article | MR 1900706 | Zbl 1006.46053

[44] P. Schneider & J. Teitelbaum - Locally analytic distributions and p-adic representation theory, with applications to GL 2 , J. Amer. Math. Soc. 15 (2002), p. 443-468. | Article | MR 1887640 | Zbl 1028.11071

[45] P. Schneider & J. Teitelbaum - Algebras of p-adic distributions and admissible representations, Invent. Math. 153 (2003), p. 145-196. | Article | MR 1990669 | Zbl 1028.11070

[46] J-P. Serre - Quelques applications du théorème de Cebotarev, Publ. Math. I.H.É.S. (1981), p. 123-201. | Article | Numdam | Zbl 0496.12011

[47] M. Vishik - Nonarchimedean measures connected with Dirichlet series, Math. USSR Sb. 28 (1976), p. 216-228. | Article | Zbl 0369.14010